Some Kinds of Homomorphisms on Hypervector Spaces

Elham Zangiabadi, Zohreh Nazari


‎In this paper‎, ‎we introduce the concepts of homomorphism of type 1‎, ‎2 and 3 and good homomorphism‎. ‎Then we investigate some properties of them‎.

Full Text:



R. Ameri, O. R. Dehghan, On dimension of hypervector spaces, Eur. J. Pure Appl. Math, 1 (2008) 32–50.

P. Corsini, Recent results in the theory of hypergroups, Boll. Unione Mat. Ital. (9), 2 (1983) 133–138.

P. Corsini, V. Leoreanu, Applications of hyperstructure theory, Kluwer Academic Publishers, Advances

B. Davvaz, Isomorphism theorems of polygroups, Bull. Malays. Math. Sci. Soc. (2), 33 (2010) 385–392.

B. Davvaz, Groups in polygroups, Iran. J. Math. Sci. Inform., 1 (2006) 25–31.

J. E. Eaton, Theory of cogroups,Duke Math. J., 6 (1940) 101–107. 7. D. Freni, Strongly transitive geometric spaces: Applications to hypergroups and semigroups theory, Comm. Algebra, 32 (2004) 969–988.

D. Freni, A new characterization of the derived hypergroup via strongly regular equivalences, Comm. Algebra, 30 (2002) 3977–3989.

T. W. Hungerford, Algebra, graduate texts in mathematics, 73. Springer-Verlag, New York-Berlin, 1980.

J. Jantosciak, Homomorphisms, equivalences and reductions in hypergroups, Riv. Mat., 9 (1991), 23–47.

M. Koskas, Groupoides, demi-hypergroupes et hypergroupes. (French), J. Math. Pures Appl. (9), 49 (1970) 155–192.

M. Krasner, A class of hyperrings and hyperfiels, internat. J. Math. Math. Sci., 6 (1983) 307–311.

F. Marty, Sur nue generalization de la notion do group, 8nd congress of the Scandinavic Mathematics , Stockholm, 1934, 45–49.

M. S. Tallini, Weak hypervector space and norms in such spaces, Algebraic Hyper Structurs and Applications, Jast, Rumania, Hadronic Press, (1994) 199–206.

M.S. Tallini, Hypervector spaces, Proceedings of the fourth international congress of algebraic hyperstructures and applications, Xanthi, Greece, 1990, 167–174.



  • There are currently no refbacks.

Copyright (c) 2018 Elham Zangiabadi, Zohreh Nazari

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.